# SDR SWIA202157798

- Difficulty date: February 16, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3501163
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL FROM FS 574.00 TO FS 621.00 CORRODED IN SEVERAL PLACES.     (C-CHECK RO 4/25/2021)    REMOVED AND INSTALLED SERVICABLE CARGO DOOR SILL IAW REO 601R-53-61-1574 REV B DATED 2012-04-15 COMPLETED SKYCARD 51-900-1003-SKY (CL600-2B19) ATTACHED FORM 337 NO WEIGHT CHANGE
